Alert archive / Maryland / Tornado Warnings in 2023

Tornado Warning 2, NWS Baltimore/Washington

April 1, 2023Cecil County, Maryland

NWS Baltimore/Washington issued this tornado warning at Apr 1, 2023, 6:35 PM EDT for Cecil County, Maryland. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2023, 6:35 PM EDT (22:35 UTC)
Expired
Apr 1, 2023, 7:00 PM EDT
In force
25 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 104 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 6:35 PM EDTHAIL 1.51 Ne Rising Sun, MD
Apr 1, 6:35 PM EDTTORNADOCalvert, MDAN EF-1 TORNADO WITH ESTIMATED 90 MPH WINDS CAUSED DAMAGE TO TREES, POWER POLES, AND A FEW STRUCTURES ALONG A 4.4 MILE PATH, WITH A WIDTH OF 125 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WFUS51 KLWX 012235
TORLWX
MDC015-012300-
/O.NEW.KLWX.TO.W.0002.230401T2235Z-230401T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
635 PM EDT Sat Apr 1 2023

The National Weather Service in Sterling Virginia has issued a

* Tornado Warning for...
  Northeastern Cecil County in northeastern Maryland...

* Until 700 PM EDT.
    
* At 634 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Rising Sun, or 12 miles northeast of Havre De
  Grace, moving east at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...For those in the direct path of a tornado touchdown, 
           flying debris will be dangerous to those caught without 
           shelter. Damage to roofs, siding, and windows may occur. 
           Mobile homes may be damaged or destroyed. Tree damage is 
           likely.

* This dangerous storm will be near...
  Lombard around 640 PM EDT.
  Fair Hill, Blake, Andora and Pleasant Hill around 645 PM EDT.
  Appleton, Glen Westover, Barksdale and Cherry Hill around 650 PM 
  EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3965 7579 3970 7609 3972 7610 3972 7579
TIME...MOT...LOC 2234Z 270DEG 36KT 3971 7602 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

ADS
2 follow-up statements
475 
WWUS51 KLWX 012243
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
643 PM EDT Sat Apr 1 2023

MDC015-012300-
/O.CON.KLWX.TO.W.0002.000000T0000Z-230401T2300Z/
Cecil MD-
643 PM EDT Sat Apr 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHEASTERN CECIL COUNTY...
    
At 643 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Blake, or 7 miles west of Newark, moving east at 40
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...For those in the direct path of a tornado touchdown, flying 
         debris will be dangerous to those caught without shelter. 
         Damage to roofs, siding, and windows may occur. Mobile 
         homes may be damaged or destroyed. Tree damage is likely.

This dangerous storm will be near...
  Glen Westover around 650 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3968 7598 3972 7599 3972 7579 3965 7579
TIME...MOT...LOC 2243Z 270DEG 36KT 3971 7590 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

ADS
379 
WWUS51 KLWX 012254
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
654 PM EDT Sat Apr 1 2023

MDC015-012304-
/O.EXP.KLWX.TO.W.0002.000000T0000Z-230401T2300Z/
Cecil MD-
654 PM EDT Sat Apr 1 2023

...THE TORNADO WARNING FOR NORTHEASTERN CECIL COUNTY WILL EXPIRE AT
700 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

Remember, a Severe Thunderstorm Warning still remains in effect for
mainly southern Cecil County.

LAT...LON 3968 7598 3972 7599 3972 7579 3965 7579
TIME...MOT...LOC 2254Z 270DEG 36KT 3971 7579 

$$

ADS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Apr 1, 2:29 PM EDT, 4 hours 6 minutes earlier.

Area forecast discussion, Apr 1, 2:29 PM EDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
229 PM EDT Sat Apr 1 2023

.SYNOPSIS...
A strong cold front will cross the region this evening, bringing
high winds to the area, with additional showers and a few storms.
High pressure builds into the region Sunday into Monday. Another
frontal system will affect the region Tuesday through Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Clearer, dry conditions and lighter winds are in place across
the area early this afternoon. However, this will be short lived
as the main cold front moves into the area mid to late this
afternoon. Daytime heating has brought temperatures up to the
70s, which will help to mix down the stronger winds aloft as the
main front arrives. Winds gradually pick over the next couple
of hours, then a quick, noticeable increase should take place
late this afternoon and continue into tonight. Time wise, the
strongest winds are most likely between 5PM to 10PM. Peak wind
gusts in the mountains could reach up to 65mph, and up to
55-60mph in the lower elevations. These winds will result in
wind damage to trees, power lines, weak structures, and loose
outdoor items.

There is also going to be a convective element to this front, as a
line of showers and a some thunderstorms move through the area from
mid afternoon to early evening. A few strong to severe thunderstorms
are possible in northeast MD where instability (MLCAPE around 1000
J/kg), steep lapse rates, and forcing for ascent area maximized.
Damaging wind gusts and hail up to quarter-size will be the main
threats.

Cold air advection tonight will drop lows below freezing in the
Alleghenies, in the mid 30s west of the Blue Ridge, and upper 30s to
low 40s east to the bay. Upslope snow showers in wake of the cold
front will result in around half an inch of snow accumulation along
and west of the Alleghenies.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
High pressure builds in from the Great Lakes on Sunday, and the
tight pressure gradient maintains breezy northwest winds gusting up
to 30-35 mph to start the day, then gradually decrease by the late
afternoon/early evening. Abundant sunshine will accompany high
temperatures in the 50s to low 60s, with 40s across the mountains.
High pressure eventually moves overhead by Sunday night leading to a
chilly night. Further, this also carries a risk for frost
development east of the Alleghenies where the growing season has
commenced. Since dew points are expected to be in the 20s, there is
some potential for a freeze, as well.

After a chilly start to the day, the new work week brings a very
warm start to the area. High pressure exits offshore while a warm
front lifts northward through the Mid-Atlantic on Monday morning.
Breezy southerly winds overspread the region accompanied by mostly
sunny skies. High temperatures top out in the mid 60s to low 70s
with any precipitation chances confined to western Maryland by later
in the evening. The warm advection regime raises overnight lows back
to the mild side of the spectrum. Presently, the forecast calls for
lows in the mid 40s to low 50s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
On Tuesday, a shortwave to our north will push a weak cold front
south where it will likely stall along the PA/MD border. With
increased moisture (PWATS near an inch), rain showers and increased
cloud cover are possible but POPs remain lower due to limited
forcing. The majority of precipitation on Tuesday will be confined
to the northern portions of the area where the cold front is
located. Temperatures on Tuesday will be in the 70s to low 80s for
most due to southerly flow with those at higher elevations staying
in the 60s.

By Wednesday, a potent upper level trough located over the western
CONUS will pivot eastward pushing a strong cold front towards the
area. Southerly flow along with an approaching upper level trough
pushing a warm front through the area will result in warm conditions
on Wednesday. High temperatures will be in the 70s and 80s again
with rain showers possible throughout the day. The aforementioned
trough will push the cold front through the area on Thursday
continuing increased rain chances. Cooler temperatures are expected
on Thursday in the wake of the cold front. High pressure is expected
on Friday in the wake of the cold front.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VFR conditions have returned early this afternoon, along with a
decrease in winds. However, by 19-20Z southwest winds are expected
to increase across the area. The strongest wind gusts up to 50KT are
expected from late afternoon to evening, between 22Z to 02Z, with
winds veering west then northwest late this evening. Isolated to
scattered showers are possible at most terminals, but there likely
won't be any VIS/CIG restrictions.

Breezy northwest winds continue into Sunday, then winds diminish
late Sunday afternoon as high pressure builds overhead. VFR
conditions are expected into Monday with breezy south winds.

Sub-VFR conditions are possible both Tuesday and Wednesday during
precipitation. Outside of precipitation, VFR conditions are
expected.

&&

.MARINE...
Hazardous to dangerous marine conditions are expected to develop
this afternoon and evening as a strong cold front pushes through the
area. Relatively light winds early this afternoon will quickly
become gales by late afternoon and persist into tonight as winds
gust up to 40KT. Storm-force winds are likely across the norther and
central Chesapeake Bay and Tidal Potomac north of Cobb Island, MD.

Winds decrease below Gale force by late Sunday morning, though sub-
SCA winds continue into Sunday afternoon. Improved conditions Sunday
night, then sub-SCA conditions possible again Monday afternoon.

Southerly winds on Tuesday will likely be right at or below SCA
criteria. Winds remain out of the south on Wednesday and will likely
be SCA criteria.

&&

.FIRE WEATHER...
Through late afternoon, expect a brief period of breezy southwest
winds to coincide with RH values between 15-20pct, especially west
of I-95. 10-hour fuel moisture are somewhat questionable at this
point. However, if a fire were to start, the robust wind fields with
gusts up to 45 to 55 mph would easily lead to some fire spread.
While Sunday brings another day of low relative humidity, winds
gradually decrease in strength as pressure gradients weaken.

&&

.TIDES/COASTAL FLOODING...
Increased anomalies are expected to bring sensitive locations to
action stage today. Minor coastal flooding is not expected at this
time. Water levels drop off rapidly tonight as the wind shifts
behind a cold front.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...High Wind Warning until 1 AM EDT Sunday for DCZ001.
MD...High Wind Warning until 1 AM EDT Sunday for MDZ004>006-008-011-
     013-014-016-018-503>508.
     High Wind Warning until 2 AM EDT Sunday for MDZ001-003-501-502.
     Wind Advisory until midnight EDT tonight for MDZ017.
VA...High Wind Warning until 1 AM EDT Sunday for VAZ040-053>055-501-
     502-505-506-526-527.
     High Wind Warning until 2 AM EDT Sunday for VAZ025>031-503-504-
     507-508.
     Wind Advisory until midnight EDT tonight for VAZ036>039-050-
     051-056-057.
WV...High Wind Warning until 2 AM EDT Sunday for WVZ050>053-055-
     501>506.
MARINE...Gale Warning until 6 PM EDT this evening for ANZ530>533-535-
     536-538>542.
     Gale Warning from 1 AM to 6 AM EDT Sunday for ANZ530>533-535-
     536-538>542.
     Storm Warning from 6 PM this evening to 1 AM EDT Sunday for
     ANZ530>533-535-536-538>542.
     Gale Warning until 6 AM EDT Sunday for ANZ534-537-543.

&&

SYNOPSIS...KRR
NEAR TERM...KRR
SHORT TERM...BRO/KRR
LONG TERM...AVS
AVIATION...AVS/KRR
MARINE...AVS/KRR
FIRE WEATHER...KRR
TIDES/COASTAL FLOODING...KRR
Hazardous weather outlook, Apr 1, 4:33 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
433 PM EDT Sat Apr 1 2023

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-021000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
433 PM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A High Wind Warning is in effect for the Washington and Baltimore
Metropolitan areas as well as northeastern Maryland and portions
of southern Maryland through this evening. High winds will lead
to instances of downed trees and power outages.

A Wind Advisory is in effect for southern Maryland and the
Virginia Piedmont through this evening. Isolated instances of
wind damage are possible.

A Gale Warning is in effect for the waters until 6 PM.

A Storm Warning is in effect for the northern Chesapeake Bay from
north of Pooles Island to Drum Point and for the Tidal Potomac
River from Key Bridge to Cobb Island from 6 PM this evening until
2 AM. A Gale Warning is in effect for the rest of the waters
tonight.

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter-size are possible in northeast
Maryland this evening. An isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gale conditions are possible Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Please report any wind damage or peak wind gusts to the National
Weather Service.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-021000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
433 PM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A High Wind Warning is in effect for all locations along and west
of the Blue Ridge Mountains as well as western Maryland west of
the Catoctin Mountains through tonight. A High Wind Warning is
also in effect for most of northern and central Maryland as well
as northern Virginia through this evening. High winds will lead
to instances of downed trees and power outages.

Elsewhere, A Wind Advisory is in effect through this evening.
Isolated instances of wind damage are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any wind damage or peak wind gusts to the National
Weather Service.

MDZ001-501-502-VAZ503-504-WVZ501>506-021000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
433 PM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

A High Wind Warning is in effect through tonight. High winds will
lead to instances of downed trees and power outages.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any wind damage or peak wind gusts to the National
Weather Service.

In the hours before

Local storm report, Apr 1, 5:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT SAT APR 01 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND DMG DICKERSON               39.22N  77.42W
04/01/2023                   MONTGOMERY         MD   FIRE DEPT/RESCUE

            TREE DOWN ON POWERLINES NEAR THE INTERSECTION OF
            SELLMAN ROAD AND BIG WOODS ROAD

&&

EVENT NUMBER LWX2300786

ADM
Local storm report, Apr 1, 6:04 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
604 PM EDT SAT APR 01 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 WNW BENTLEY SPRINGS   39.69N  76.73W
04/01/2023  M0.75 INCH       BALTIMORE          MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2300787

ADM
Local storm report, Apr 1, 6:07 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
607 PM EDT SAT APR 01 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             2 NNW BENTLEY SPRINGS   39.71N  76.68W
04/01/2023  M0.88 INCH       BALTIMORE          MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2300788

CPB
Local storm report, Apr 1, 6:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
619 PM EDT SAT APR 01 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     NON-TSTM WND GST RINGGOLD                39.71N  77.57W
04/01/2023  M58 MPH          WASHINGTON         MD   DEPT OF HIGHWAYS

&&

EVENT NUMBER LWX2300789

CPB
Local storm report, Apr 1, 6:24 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
624 PM EDT SAT APR 01 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             4 NW LONG GREEN         39.52N  76.56W
04/01/2023  M1.00 INCH       BALTIMORE          MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2300790

CPB
Local storm report, Apr 1, 6:28 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
628 PM EDT SAT APR 01 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 WSW LOUISVILLE        39.44N  76.96W
04/01/2023  M0.75 INCH       CARROLL            MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2300791

ADM

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 5:56 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Harford49 min
Apr 1, 6:00 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Harford, Howard, Montgomery45 min
Apr 1, 6:27 PM EDTSevere Thunderstorm WarningLWXBaltimore, Cecil, Harford48 min
Apr 1, 7:01 PM EDTSevere Thunderstorm WarningLWXCecil29 min
Apr 1, 7:40 PM EDTSevere Thunderstorm WarningLWXCalvert, Saint Mary's35 min
Apr 1, 7:51 PM EDTSevere Thunderstorm WarningLWXSaint Mary's39 min

Nearby

Tornado Warnings in Maryland, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.